# SDR COMA9910001

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1256
- System (JASC): 3150 · Central Warning
- Part: Sensor
- Part number: ATG120TR
- Condition: Malfunction
- Location: Elevator Trim
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF TRIM WARNING.  REPLACED ELEVATOR TRIM PROXIMITY SENSOR.
